# SDR IPXA2020101061142

- Difficulty date: September 23, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293116
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LE COMPARTMENT FORMER STRUCTURE CRACKED AT APPROXIMATELY STA XOR 559.  REMOVED CRACKED FORMER, FABRICATED, AND INSTALLED IN RT WING FIXED LEADING EDGE COMPARTMENT AT STA XOR 559, IAW SRM 51-33-01 (MINOR).
